RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Topology Appl., 2017, Volume 221, Pages 624–629 (Mi tia1)  

Chain development of metric compacts

Yu. V. Malykhin, E. V. Shchepin

Steklov Mathematical Institute of Russian Academy of Sciences, Moscow, Russia

Funding Agency Grant Number
Russian Science Foundation 14-50-00005
This research was supported by Russian Science Foundation (project 14-50-00005).


DOI: https://doi.org/10.1016/j.topol.2017.02.056


Bibliographic databases:

ArXiv: 1604.00848
Received: 12.04.2016
Accepted:17.08.2016
Language:

Linking options:
  • http://mi.mathnet.ru/eng/tia1

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:101

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019